# SDR DALA1240740183

- Difficulty date: July 6, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 89,672 hours, 13,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 1809.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD OUTER CHORD AT BS 1809.5 NEAR THE AFT PRESSURE BULKHEAD WAS FOUND TO HAVE TWO FASTENER HOLES SHOWING CRACKS AND TWO WERE OBLONG.  REPAIRS WERE MADE PER ERA 505173-14AD REV ORIG.
